Skip to Main content Skip to Navigation
Journal articles

The extended equivalence and equation solvability problems for groups

Abstract : We prove that the extended equivalence problem is solvable in polynomial time for finite nilpotent groups, and coNP-complete, otherwise. We prove that the extended equation solvability problem is solvable in polynomial time for finite nilpotent groups, and NP-complete, otherwise.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990480
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:39:06 PM
Last modification on : Friday, August 5, 2022 - 2:30:05 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:19:20 PM

File

2051-6593-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Gabor Horvath, Csaba Szabo. The extended equivalence and equation solvability problems for groups. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 4 (4), pp.23--32. ⟨10.46298/dmtcs.536⟩. ⟨hal-00990480⟩

Share

Metrics

Record views

41

Files downloads

591